MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC TRAPLINER 7F; CATHETER, PERCUTANEOUS

VASCULAR SOLUTIONS LLC TRAPLINER 7F; CATHETER, PERCUTANEOUS
Catalog Number 5567
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the scrub tech, said the device broke into 2 pieces.No more information was provided." additional information has been requested.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).One-unit of trapliner was returned for evaluation.Blood particulates were noted within the lumen.Unit was decontaminated and inspected.Weld joint separation was confirmed.Minor kink was noted on the halfpipe lumen near the collar.The top-level assembly traveler was reviewed.There are no dda's, nce's or any other nonconformances related to this lot therefore supporting the device met material, assembly, and performance specifications.Case details were reviewed.Customer stated" trapliner broke into 2 pieces".Damages are likely to have occurred during use and handling.The ifu states the following precaution: exercise care in handling the catheter during a procedure to reduce the possibility of accidental breakage or kinking.Do not apply torque to the catheter during delivery, as catheter damage may result.As per the additional information received, the unit separated within the guide catheter.The separated piece was trapped with a balloon and pulled out along with guide catheter.No harm noted to the patient or anatomy.Based on the information, the most likely root cause of the issue is operational context and/or unintended use error.The der process will continue to monitor for any similar events.

Brand Name
TRAPLINER 7F
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18984943
Report Number2134812-2024-00009
Device Sequence Number8265463
Product Code DQY
UDI-Device Identifier10841156100551
UDI-Public10841156100551
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2025
Device Catalogue Number5567
Device Lot Number729801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Supplement Date Received by Manufacturer03/01/2024
Initial Report FDA Received Date03/27/2024
Supplement Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown